Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad effects of sleeping pills

Premium Questions

Dr. Sumit Bhatti MD

the sleeping pills, they dont work, and i cant seem to remember anything that i had though about ten seconds ...I am concerned and maybe a little bit worried right now, I take 19-23 tyleno pm at night to... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Seikhoo Bishnoi MD

is it healthy taking sleeping pills all the time? can chronic epidytimitis/ orchialgia ever heal up? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Mitaly MD

im taking loestrin birth control and i having this bad bodyand dryness below, what can i do about this please help me ... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Senduran Narayanasamy MD

Is diet pills bad for your body? I used to take Best Slim and it worked. After a while taking it I ... this 2 months, I try to stay away from junk food and I lost 10 pounds. Is that bad? I am 5 3. I... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)
Dr. Richa MD

Hi am a 23 year old girl.In the last 8 months i consumed ipill like about 6 times.How bad is it? and also two times in a month once. let me know all about the long and short term side effects ... View answer

Answered by : Dr. Richa ( OBGYN)

Public Forum Discussions

Mobile Questions and Answers

Dr. Raju A.T MD

Yes, the effect can be additive and can cause serious complications. Do not take medications on your own without doctor's supervision.

Dr. Deepika Patil MD

Hi, Welcome to HealthcareMagic . Ya it is bad as all cause sedation and effect will be enhanced of each. You will feel more drowsy and disoriented. Also clearance from body will be delayed. Hope I have...